# SDR DALA2018020600692

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,413 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET, AT BS 500D, STRINGER 19L IN THE FWD CARGO BAY. REPLACED THE GUSSET IAW SRM 51-10-02-0G-0, SRM 51-40-02, AND DRAWING D143A7902.
